Mehri Javanian ; Rafik Aguech - On the protected nodes in exponential recursive trees

dmtcs:10524 - Discrete Mathematics & Theoretical Computer Science, January 11, 2024, vol. 25:2 - https://doi.org/10.46298/dmtcs.10524
On the protected nodes in exponential recursive treesArticle

Authors: Mehri Javanian ORCID1; Rafik Aguech 2

The exponential recursive trees model several kinds of networks. At each step of growing of these trees, each node independently attracts a new node with probability p, or fails to do with probability 1 − p. Here, we investigate the number of protected nodes, total path length of protected nodes, and a mean study of the protected node profile of such trees.


Volume: vol. 25:2
Section: Combinatorics
Published on: January 11, 2024
Accepted on: September 5, 2023
Submitted on: December 21, 2022
Keywords: [MATH]Mathematics [math],[STAT]Statistics [stat]

Consultation statistics

This page has been seen 106 times.
This article's PDF has been downloaded 76 times.